# SDR SWIA202412101351

- Difficulty date: October 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FOR STGR25R AT FS333.00  HAS GALVANIC CORROSION. (MARKED)     (C-CHECK RO 12/8/2024)    REPLACED STRINGER SPLICE FFOR STGR 25R AT FS333.00 REF CRJ700 SRM 51-42-06-001-001-A01, DWG SH670-32420 REV-E. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
